# SDR 99ZZZX430

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441BL
- Make and model: Cessna 441
- Aircraft serial: 4410080
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Misinstalled
- Location: Mlg
- Component: Cleveland
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE LEFT AND RIGHT MAIN LANDING GEARS ARE RETRACTED, THE BRAKE ASSY, P/N 30-143, MAKES HOLES IN THE UPPER WING SKIN HONEY COMB, P/N 572231-1.  AT THE SAME TIME, THE BRAKE PISTONS ARE PUSHED INTO THE BRAKE HOUSING ALLOWING ENOUGH SPACE FOR THE BRAKE PADS, P/N 066-07300, TO FALL OUT IN-FLIGHT.  THESE BRAKE ASSEMBLIES ARE INSTALLED ON THE CESSNA 441 UNDER STC NR SA644GL.
